| Model Number |
V3.0 |
| Medical Device Problem Codes |
Operating System Becomes Nonfunctional (2996); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Customer reported that an ophthalmic operating console was freezed and cable on foot pedal got frayed procedure details and patient impact were not reported.Additional information has been requested none received till date.
Additional Manufacturer Narrative
Additional information was provided in sections d.9, h.3, h.6 and h.10.The company representative did not confirm nor replicate the reported event.The system was tested and found to meet product specifications.A non-conformance based review of the serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A review for complaints reported against this serial number was performed.No similar complaints were reported for the product serial under investigation.The system was found to functionally exhibit no problems relating to the reported event.Therefore, the root cause of the reported event is inconclusive.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).